Flood, North Central
- When
- July 22, 12:50 PM AST to 4:50 PM AST
- Where
- North Central forecast zone
- Reported by
- EMERGENCY MANAGER
Several homes were reported flooded in the municipality of Toa Alta.
1 flood, as filed by the National Weather Service.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Juan, PR wrote its last area forecast discussion before the first event at Jul 22, 5:55 AM AST, 6 hours 55 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN JUAN PR 555 AM AST FRI JUL 22 2005 .DISCUSSION...AT UPPER LEVELS...TUTT AXIS WILL REMAIN ALIGNED MAINLY NORTH OF THE LOCAL AREA FOR THE NEXT FEW DAYS...AS EMBEDDED LOW CONTINUES DIGGING WEST TOWARD AND THEN ACROSS LOCAL ISLANDS. THIS ALIGNMENT SHOULD LEAVE FA IN A REASONABLY FAVORABLE SET-UP TO AID IN CONVECTIVE DEVELOPMENT. AT LOW TO MID LEVELS...REFLECTION OF THE TUTT WILL MOVE WEST ACROSS THE LOCAL ISLANDS TODAY. THIS FEATURE SHOULD COMBINE WITH LOCAL EFFECTS...STEEPENING LAPSE RATES AND LIMITED MOISTURE THIS AFTERNOON...TO PRODUCE SOME CLOUDINESS... SCATTERED TO NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS... ESPECIALLY OVER THE CENTRAL AND WESTERN INTERIOR AND WEST SECTIONS OF PUERTO RICO. THEN...TROPICAL WAVE LOCATED JUST EAST OF THE LESSER ANTILLES EARLY THIS MORNING...WILL MOVE WEST NORTHWEST INTO THE EASTERN CARIBBEAN TODAY...THEN PASS ACROSS THE LOCAL ISLANDS TONIGHT THROUGH SATURDAY. THIS FEATURE AND ITS ASSOCIATED MOISTURE WILL COMBINE WITH WHAT SHOULD BE A FAVORABLE TUTT POSITION AND LOCAL EFFECTS TO PRODUCE A PERIOD OF CLOUDINESS...SCATTERED TO NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS. A SOMEWHAT DRIER...MORE STABLE AND HAZY AIR MASS SHOULD ENCOMPASS THE LOCAL ISLANDS FOR LATER SATURDAY NIGHT/SUNDAY INTO EARLY MONDAY. THE NEXT TROPICAL WAVE IS FORECAST TO MOVE ACROSS THE LOCAL AREA MONDAY AFTERNOON THROUGH TUESDAY. && .MARINE...GENERALLY EXCEPT WINDS OF 20 KNOTS OR LESS AND SEAS OF 6 FEET OR LESS THROUGH SUNDAY. HAVE A PRECAUTIONARY STATEMENT FOR THE LOCAL ATLANTIC OFF SHORE WATERS AND ALL OF THE LOCAL CARIBBEAN WATERS FOR TODAY. && .PRELIMINARY POINT TEMPS/POPS... SJU 90 79 90 79 / 40 50 50 40 STT 89 80 89 80 / 40 50 50 40 && .SJU WATCHES/WARNINGS/ADVISORIES... .PR...NONE. .VI...NONE. && BCS
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JUAN PR 630 AM AST FRI JUL 22 2005 PRZ001>013-AMZ710>750-231000- 630 AM AST FRI JUL 22 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO. .DAY ONE...TODAY AND TONIGHT AVAILABLE MOISTURE AND LOCAL ISLAND EFFECTS WILL RESULT IN SCATTERED TO NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS ACROSS PORTIONS OF THE LOCAL ISLANDS...BUT MAINLY ACROSS THE INTERIOR AND WEST SECTORS OF PUERTO RICO IN THE AFTERNOON. ISOLATED AREAS OF HEAVY SHOWERS MAY PRODUCE LOCALIZED AREAS OF URBAN FLOODING AND PONDING OF WATER ON ROADWAYS. A TROPICAL WAVE IS THEN EXPECTED TO MOVE INTO THE AREA THIS EVENING THROUGH SATURDAY MORNING TO PRODUCE SCATTERED TO LOCALLY NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS. MODERATE TRADE WINDS AND SEAS NEAR 5 TO 6 FEET ARE POSSIBLE ACROSS THE OFFSHORE ATLANTIC AND CARIBBEAN WATERS TODAY. .SPOTTER CALL TO ACTION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. .DAYS TWO THROUGH SEVEN... THE INTERACTION WITH DIURNAL HEATING...AVAILABLE MOISTURE AND LOCAL TERRAIN MAY RESULT IN POSSIBLE URBAN FLOODING DURING THE AFTERNOON ACROSS CLIMATOLOGICAL FAVORED AREAS. THE NEXT TROPICAL WAVE IS EXPECTED TO APPROACH ON MONDAY. VIZ001-002-AMZ710>730-231000- 630 AM AST FRI JUL 22 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS. .DAY ONE...TODAY AND TONIGHT AVAILABLE MOISTURE AND LOCAL ISLAND EFFECTS WILL RESULT IN SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ACROSS PORTIONS OF THE LOCAL ISLANDS...BUT MAINLY IN THE AFTERNOON. ISOLATED AREAS OF HEAVY SHOWERS MAY PRODUCE LOCALIZED AREAS OF GUT FLOODING AND PONDING OF WATER ON ROADWAYS. A TROPICAL WAVE IS THEN EXPECTED TO MOVE INTO THE AREA THIS EVENING THROUGH SATURDAY MORNING TO PRODUCE SCATTERED TO LOCALLY NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS. MODERATE TRADE WINDS AND SEAS NEAR 5 TO 6 FEET ARE POSSIBLE ACROSS THE OFFSHORE ATLANTIC AND CARIBBEAN WATERS TODAY. .SPOTTER CALL TO ACTION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. .DAYS TWO THROUGH SEVEN... THE INTERACTION WITH DIURNAL HEATING...AVAILABLE MOISTURE AND LOCAL EFFECTS MAY RESULT IN ISOLATED TO SCATTERED SHOWERS. AN ISOLATED COASTAL THUNDERSTORM OR TWO ARE ALSO POSSIBLE. THE NEXT TROPICAL WAVE IS EXPECTED TO APPROACH ON MONDAY. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEB SITE FOR PUERTO RICO AND THE U.S. VIRGIN ISLANDS AT (ALL LOWERCASE LETTERS): HTTP://WWW.SRH.NOAA.GOV/SJU.
1 flood. Local standard time, as filed.
Several homes were reported flooded in the municipality of Toa Alta.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Puerto Rico in 2005Every state in 2005This day in weather historyWarnings in Puerto Rico, July 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5464736.